| Model Number |
RBY4C0860-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pulmonary artery using ruby coils and non-penumbra microcatheter.During the procedure, while inserting a ruby coil into the microcatheter, the physician experienced resistance and subsequently, the ruby coil pusher assembly kinked.Therefore, the ruby coil was removed.The procedure was completed using a new coil and the same microcatheter.There was no report of an adverse effect to the patient.